Aa
Aa
A
A
A
Close
Avatar universal

Scared to death....again

I'm quitting cold turkey (oxy's tomorrow) at max I'm at about 230mg per day which seems scary high. Usually around 200? which still seems high. Please tell me if you've jumped off at that or higher and that you lived through it. I just need to know it can be done. EVEN with chronic pain. I'm scared I'll be in so much pain that I won't be able to live a normal life however I'm not living one now. The counting, the running out the looking, the obsessing..the lying it makes me sick. Why am I so scared of physical wd's? I know I should be more scared of mental too. I am going to have to look for some aftercare. I have been here before and some may remember me. I think the problem was I thought I needed it too much but I know it's killing me. I'm told i'm not the same person anymore. I just want it to end...but I'm scared. No more waiting for refills ...I just want it over....and tapering doesn't seem to work for me. any suggestions would be helpful. I will be starting tomorrow drug free.
5 Responses
1866508 tn?1333984613
hey.....
I read your post and I understand your fear, but I also relate to your desire to regain your life and reattain the person you know you are not the person the drugs and addiction have created. As you mentioned that you are familiar with this forum then you know there are a lot of knowledgeable and very compassionate people here that will provide the support you desperately need right now. I have quit ct in the past from a combination of opiates, benzos, psychotropics (sic) and antiepileptic as well as antidepressants all at the same time that equaled or surpassed your current usage and while I felt like I was gonna die I made it through and so will you......just stay committed and strong in your resolve and prayers don't hurt either!!!!!! I know someone with better advice and experience will pick up your post and offer support as the hours and days go by so KEEP POSTING......I just wanted to respond and say that it can be done and you will make it happen if you have the desire, commitment and support you need so much right now. Do you have support from your partner and/or family??? I know that was a key difference for me when I ditched EVERYTHING I was on back about 10 years ago, I'm not gonna lie it was pure hell but you already know this just stay busy, stay hydrated and exercise as much possible....and I will add you to my prayer list for whatever that's worth to you, it's worth a lot to me as in my Lakota spiritual ways prayer both morning and evening is crucially important so I 'm firing up the sage and sweetgrass as we speak and I will keep you in my thoughts and prayers....one question......are you able to go to your doctor for some support/comfort meds that should help ease some of the horrific symptoms???? If it is an option I would strongly recommend it.....not  just for comfort butfor safety as well......you will be in my prayers.....stay strong or to borrow my motto/creed "Endeavor to Persevere"...........

Wopila....mitakuye oyasin

n8tiv_ndn

Mark
Avatar universal
HEY GIRL good to see you back ....I wish it where on better terms but it is what it is.....dont be scared its always worst in our heards then it turns out to be you have done this b/4 you know what to expect about 4 or 5 days of hell you know the drill lots of hot baths plenty of fluids exercise look up the thomas recipe and pick up the stuff also some highlands restfull legs can be a lifesaver if needed and it only like 4 bucks at walmart prayer helped get me threw it at 2am when your up shaking Gods all  you got keep posting for support will get you threw this and afterwords lets try out some form of aftercare to keep you clean good luck and God bless.....Gnarly
1892616 tn?1333769938
it s always better 2 c a doc b4 goin cold turkey urself. i ve been clean for 42 days. i tried couple of times quitting opiates myself but was nvr successful. u should consider seeing a doc. it wouldn t b a gud idea quitting a drug on ur own without professional help. i did multiple drugs like heroine, raw opium, morphine, dyphinoxylite hydrochloride, atropine sulphate, etc sumtimes combining these drugs. so if i can quit it, uu can too. it s not that difficult when u ve decided on leaving it. withdrawals are difficult but not impossible 2 handle. after few days u might come over physical w/d but it s very important u keep it out of ur thoughts. please do see a doc, else it s gonna b vry difficult cos w/d are bad. BEST OF LUCK for ur recovery. i hope this helps.
1892616 tn?1333769938
listen to gnarly_1. he s gud at explainin things.  
1730544 tn?1310077441
Hows it going??!
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.